# SDR SWAA2015010735534

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 22,867 hours, 13,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERWING CABIN EXIT SIGN LIGHT ASSEMBLY LOOSE FROM MOUNT.  R & R LIGHT ASSEMBLY IAW AMM.
